# SDR CALA2018101302085

- Difficulty date: October 9, 2018
- Submitted: October 13, 2018
- Operation: Air carrier
- Aircraft: N76514
- Make and model: Boeing 737824
- Aircraft serial: 31626
- Aircraft time: 34,667 hours, 11,996 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CENTER REAR SPAR VERTICAL PRESSURE WEB CRACKED WL 192.0 TO 20 0.6 RBL40.00 TO RBL 45.64 CUT OUT DAMAGE. FABRICATED REPAIR PARTS, TREATED, PRIMED, APPLIED SEALANT, INSTALLED REPAIR AND APPLIED FUEL BARRIER SEALANT, REF STEPS 5.1-5.0 OF SRM 57-10-10 REPAIR 3, ALTERNATIVE 2. VERIFIED REPAIR OF RT CENTER REAR SPAR VERTICAL PRESSURE WEB REF SRM 57-10-10 REPAIR 3, ALTERNATIVE 2 STEPS 5A THRU 5O.
